# SDR ASAA2018040224110

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 21,435 hours, 6,956 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FRONT SPINNER WHITE SPIRAL COATING WORN OUT OF LIMITS.  ACFT GROUNDED.  REMOVED AND REPLACED THE 1 ENGINE FRONT SPINNER IAW AMM 72-21-01-000-801-F00, AND AMM 72-21-01-400-801-F00.
